您当前的位置:
首页 >
文章列表页 >
ONE KIND OF RELATIONS OF COVERING NUMBER OF GRAPHS
更新时间:2026-09-14
    • ONE KIND OF RELATIONS OF COVERING NUMBER OF GRAPHS

    • 覆盖数的一类关系
    • Issue 2, Pages: 4-7(1990)
    • Published:1990

    移动端阅览

  • 宋文杰, 王流星, 张忠辅. ONE KIND OF RELATIONS OF COVERING NUMBER OF GRAPHS[J]. 1990, (2): 4-7. DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

21

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

A KIND RELATIONS OF INDEPENDENCE NUMBER OF GRAPHS
Research on the Modelling of Products Variant Design
Application Study of Graph and Tree in Embroider Software
THE EXPONENT SET OF THE CLASS OF NEARLY DECOMPOSABLE MATRICES
THE UPPER BOUND FOR THE EXPONENT SET OF PRIMITIVE DIAGRAPH WITH n≤2d-4

Related Author

蒋平
胡宇翔
赵冬娥
潘广贞
高玉斌
邵燕灵
王建中
何镇邦

Related Institution

华北工学院机械工程系
华北工学院电子工程系
华北工学院计算机系
0